I am a 39 year old male. I have a little diabetic problem. My PP sugar is 210. I have numbness in hands, fatigue, running thoughts, erection problem, indigestion, and gas formation. Now, I am on Feliz 10, Etizolam 0.5 at night and Petril beta 10 in the morning. If I stop the above medication, then I feel agitated. I do not have the interest in any activity. I feel anger and irritation more often. I also have palpitations and breathlessness problem.How to stay energetic and have good sex? Please advise me the ways to be in a fresh and joyful mood.
Welcome to icliniq.com.
I can understand your problem.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. not mentioned the severity of your depression. If you have the first episode of depression. and you were stable on medication for more than six months then you can try to stop the medication. But if you have again depression then you need to take... Read fullDiabetes Mellitus and Oral Health
Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body ... Types Of Diabetes Insulin-dependent diabetes mellitus:... Read fullPostpartum Depression
History of bipolar disorder ... Family history of depression or other psychological disorders ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now